数学系 您当前位置:首页  师资队伍  数学系
王秀玲
picture Email:xiulingwang@nankai.edu.cn
办公电话:
传真:
个人网站:
研究方向:
李代数、量子群及表示论
社会兼职:
发表文章及著作:

[1] Twists and Quantizations of Cartan type S Lie algebras? (with  N.H. Hu)? J. Pure and Applied Algebra, 215 (2011) 1205-1222.
[2] Convex PBW-type Lyndon basis and restricted two-parameter quantum groups of type B? (with  N.H. Hu)? arXiv:0812.3343? J. Geom. Phys.? 60 (2010)? 430---453.
[3] Convex PBW-type Lyndon basis and restricted two-parameter quantum groups of type G_2? (with  N.H. Hu)? Pacific J. Math. 241 (2) (2009)? 243-273?arXiv.0811.0209.
[4] Quantizations of generalized-Witt algebra and of Jacobson-Witt algebra in the modular case? (with  N.H. Hu)? Journal of Algebra 312? (2007)? 902--929? arXiv.math.QA/0602281.
[5] Filtered Lie superalgebras of odd Hamiltonian type HO, (with  W.D. Liu) , 数学进展, 36(6) (2007), 710-720.
[6] The derivation algebra of the Cartan-type Lie superalgebra HO,(with   W.D. Liu and Y.Z. Zhang), J. Algebra, 273(2004),176-205.

南开大学 | 陈省身数学研究所 | 组合数学研究中心| 统计研究院
版权所有 南开大学数学科学学院 | 地址:天津市卫津路94号 | 邮编:300071| 电话:022-23504717